# SDR 2017FA0000515

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: General aviation
- Aircraft: N47409
- Make and model: Piper PA-28-161
- Aircraft serial: 287816071
- Aircraft time: 6,777 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Root
- Part time: 6,777 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BOTH RT WING ROOT SKIN DOUBLERS  CRACKED. WHEN CONTACTING THE MANUFACTURER,  IT WAS FOUND THAT THIS IS A COMMON PROBLEM.  THE ONLY FIX WAS TO REPLACE THE SKIN, THERE WAS NO REPAIR ALLOWED.  THIS IS THE THIRD AIRCRAFT THIS SUBMITTER HAS FOUND WITH THIS PROBLEM.
